Reply
Respected Contributor
Posts: 3,874
Registered: ‎05-24-2016

Lower back and hip pain after Pfizer vaccines?

I received my second vaccine on February 4th, and have been experiencing pain in lower back and left hip.  Anyone having these issues?

Trusted Contributor
Posts: 1,665
Registered: ‎03-10-2010

Re: Lower back and hip pain after Pfizer vaccines?

@AKgirl2   I had a horrible reaction to the second Pfizer vaccine (I posted about it in Wellness) but the worst of it only lasted 36 hours.  I never had back/hip pain.

 

I would think your issues may be from something else.

 

 

"Justice will not be served until those who are unaffected are as outraged as those who are. - Benjamin Franklin
Respected Contributor
Posts: 3,874
Registered: ‎05-24-2016

Re: Lower back and hip pain after Pfizer vaccines?


@Mersha wrote:

@AKgirl2   I had a horrible reaction to the second Pfizer vaccine (I posted about it in Wellness) but the worst of it only lasted 36 hours.  I never had back/hip pain.

 

I would think your issues may be from something else.

 

 


@Mersha ~ You’re probably right.  But, I have not had these issues until after I received the 2nd vaccine🤷🏻‍♀️

Honored Contributor
Posts: 21,491
Registered: ‎03-09-2010

Re: Lower back and hip pain after Pfizer vaccines?

No, but I had generalized body aches, a slight fever and chills, and felt flu-ish. It lasted one day.


~Who in the world am I? Ah, that's the great puzzle~ Lewis Carroll, Alice in Wonderland
Trusted Contributor
Posts: 1,504
Registered: ‎03-18-2010

Re: Lower back and hip pain after Pfizer vaccines?

I had neck and lower back pain as well as a headache.  One night I had the chills.

Trusted Contributor
Posts: 1,835
Registered: ‎03-10-2010

Re: Lower back and hip pain after Pfizer vaccines?

[ Edited ]

@AKgirl2 - If the pain persists, you should probably have it checked out by a doctor. I have heard of someone having sudden back pain the day after the second shot of Moderna's product, but it resolved by the next day.  If your pain in your lower back and left hip s not resolving it may be a sign of a problem. It is over a month after your second dose, so this is not a short term effect or potential problem, related or not to the shot. 

 

When did your pain start after your 2nd shot on 2/4?

Respected Contributor
Posts: 3,874
Registered: ‎05-24-2016

Re: Lower back and hip pain after Pfizer vaccines?


@Jersey Born wrote:

@AKgirl2 - If the pain persists, you should probably have it checked out by a doctor. I have heard of someone having sudden back pain the day after the second shot of Moderna's product, but it resolved by the next day.  If your pain in your lower back and left hip s not resolving it may be a sign of a problem. It is over a month after your second dose, so this is not a short term effect or potential problem, related or not to the shot. 

 

When did your pain start after your 2nd shot on 2/4?


@Jersey Born ~ Thank you so much for your reply.  I felt lower back pain a day or two after 2nd shot, then it subsided, until now.  A few days ago, the lower back and hip pain started up again.  It’s a nagging, throbbing type pain.  Ibuprofen helps.  

Trusted Contributor
Posts: 1,192
Registered: ‎03-09-2010

Re: Lower back and hip pain after Pfizer vaccines?

I haven't received the shot but I did recover from the virus; and one of my biggest symptoms was lower back pain. My summary it's probably from the immunization.

Respected Contributor
Posts: 3,891
Registered: ‎09-04-2010

Re: Lower back and hip pain after Pfizer vaccines?

I can't even get an appt but I sure hope that's not the case since I have horrible back pain anyway. I figure I'll wait until the rush is over and hopefully I can get an appt.

Esteemed Contributor
Posts: 5,819
Registered: ‎03-09-2010

Re: Lower back and hip pain after Pfizer vaccines?


@AKgirl2 wrote:

I received my second vaccine on February 4th, and have been experiencing pain in lower back and left hip.  Anyone having these issues?


 

They could be covid symptoms.  I know of 2 people not related that had sever lower back pain when they had covid.  My niece got her second shot and had many covid symptoms . She said she will not take the shot ever again.  She is a teacher that got covid and was not as ill as when they gave her shots.